Mirena hair loss??!!

Hey all, im literally freaking out here! I had my lap 6 weeks ago where they diagnosed me with endo and had the mirena fitted. Its been rough revovery for me and ive been suffering with bloating and abdominal pain and cramping. Over the last week or so and especially the last few days my hair has been falling out at an alarming rate. Every time i run my hands through my hair around 10 hairs comes out. My ponytail actually feels noticeably thinner already and im terrified! I stopped the pill too about 2 weeks ago and now the only hormone im on is mirena. I dont want to have it removed if it can help endo but im freaking out big time here im even having nightmares about waking up bald! Has anyone experienced this or got any advice? Is it permanent? Do i remove the coil? Ive had such a rough time with it, i dont want that time perservering to be for nothing but i really REALLY dont want to lose more hair!!! Help!

1 Reply

  • I have this problem, I've had the coil since my second son was born in 2012 had it changed on the 16th July when I had my lap. My hair constantly falls out but it hasn't gone thin enough to see any bald patches thankfully, endo can cause hair loss aswell due to the increase in hormones in our bodies. My hubby is always nagging me about finding hairs all over the house, like i can help it! I try and only brush my hair once a day and only wash it twice a week, my thoughts being the less I touch it the less hair will fall out x

You may also like...